# SDR SWAA2021120742074

- Difficulty date: November 9, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED INBOARD THRUST REVERSE EXTERNAL SKIN LOCATED AT 5 INCH FROM FWD EDGE AND 60 INCH FROM UPPER END ENG ON ENGINE 2.   REPAIRED INBOARD THRUST REVERSE EXTERNAL SKIN IAW SRM 54-30-01-2R-1 REPAIR 1, AND  SRM 51-70-05-2R-2 REPAIR 2.
